MathSciNet Relay Station
MathSciNet bibliographic data
MR906196 (88j:11090) 11Y55 (11B83)
Buell, Duncan A. Integer squares with constant second difference. Math. Comp. 49 (1987), no. 180, 635–644.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement